Works matching DE "MONOTONIC functions"
Results: 2077
Subgame-Perfect Implementation Under Information Perturbations*.
- Published in:
- Quarterly Journal of Economics, 2012, v. 127, n. 4, p. 1843, doi. 10.1093/qje/qjs026
- By:
- Publication type:
- Article
Noncooperative foundations of the area monotonic solution.
- Published in:
- Quarterly Journal of Economics, 1993, v. 108, n. 1, p. 245, doi. 10.2307/2118502
- By:
- Publication type:
- Article
Approximation, characterization, and continuity of multivariate monotonic regression functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 737, doi. 10.1142/S0219530521500299
- Publication type:
- Article
Inequalities for gamma and -gamma functions of complex arguments.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 641, doi. 10.1142/S0219530516500093
- By:
- Publication type:
- Article
Completely monotonic functions related to the q-gamma and the q-trigamma functions.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 125, doi. 10.1142/S0219530514500195
- By:
- Publication type:
- Article
Traveling wave solutions in n-dimensional delayed nonlocal diffusion system with mixed quasimonotonicity.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 23, doi. 10.1142/S0219530514500055
- By:
- Publication type:
- Article
Zeros of pseudo-ultraspherical polynomials.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 563, doi. 10.1142/S0219530514500365
- By:
- Publication type:
- Article
STABILITY AND MULTIPLICITY OF PERIODIC OR ALMOST PERIODIC SOLUTIONS TO SCALAR FIRST-ORDER ODE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 3, p. 237, doi. 10.1142/S0219530506000760
- By:
- Publication type:
- Article
Inequalities Involving Gamma and Psi Functions.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 129, doi. 10.1142/S0219530503000041
- By:
- Publication type:
- Article
ROC curves in cost space.
- Published in:
- Machine Learning, 2013, v. 93, n. 1, p. 71, doi. 10.1007/s10994-013-5328-9
- By:
- Publication type:
- Article
Ranking data with ordinal labels: optimality and pairwise aggregation.
- Published in:
- Machine Learning, 2013, v. 91, n. 1, p. 67, doi. 10.1007/s10994-012-5325-4
- By:
- Publication type:
- Article
Block-wise construction of tree-like relational features with monotone reducibility and redundancy.
- Published in:
- Machine Learning, 2011, v. 83, n. 2, p. 163, doi. 10.1007/s10994-010-5208-5
- By:
- Publication type:
- Article
BaTiO3 thin film prepared by coating-pyrolysis process on Nb-doped SrTiO3 substrate.
- Published in:
- Journal of Materials Science, 1999, v. 34, n. 4, p. 707, doi. 10.1023/A:1004556409723
- By:
- Publication type:
- Article
Monotonicity Violations by Borda’s Elimination and Nanson’s Rules: A Comparison.
- Published in:
- Group Decision & Negotiation, 2018, v. 27, n. 4, p. 637, doi. 10.1007/s10726-018-9580-z
- By:
- Publication type:
- Article
Coalition Formation and Stability.
- Published in:
- Group Decision & Negotiation, 2018, v. 27, n. 3, p. 467, doi. 10.1007/s10726-018-9570-1
- By:
- Publication type:
- Article
Recursive Monotonicity of the Scorix: Borda Meets Condorcet.
- Published in:
- Group Decision & Negotiation, 2017, v. 26, n. 4, p. 793, doi. 10.1007/s10726-017-9525-y
- By:
- Publication type:
- Article
Positional Voting Systems Generated by Cumulative Standings Functions.
- Published in:
- Group Decision & Negotiation, 2015, v. 24, n. 5, p. 777, doi. 10.1007/s10726-014-9412-8
- By:
- Publication type:
- Article
Uncertain Power Average Operators for Aggregating Interval Fuzzy Preference Relations.
- Published in:
- Group Decision & Negotiation, 2012, v. 21, n. 3, p. 381, doi. 10.1007/s10726-010-9213-7
- By:
- Publication type:
- Article
Preference Structures of Negotiators and Negotiation Outcomes.
- Published in:
- Group Decision & Negotiation, 2006, v. 15, n. 2, p. 111, doi. 10.1007/s10726-006-9023-0
- By:
- Publication type:
- Article
Monotonicity properties of operations on generalized topologies.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 4, p. 351, doi. 10.1007/s10474-005-0230-y
- By:
- Publication type:
- Article
The Rényi dimension of a conformal measure for a piecewise monotonic map of the interval.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 1, doi. 10.1007/s10474-005-0173-3
- By:
- Publication type:
- Article
Generalization of the Denjoy–Young–Saks Theorem for I-approximate Dini derivatives.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 33, doi. 10.1023/B:AMHU.0000003889.27214.c4
- By:
- Publication type:
- Article
A restarted Krylov method with inexact inversions.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 1, p. N.PAG, doi. 10.1002/nla.2213
- By:
- Publication type:
- Article
Some Remarks on the Barrier Lemma and K-monotonicity.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 5, p. 431, doi. 10.1002/nla.1680020505
- By:
- Publication type:
- Article
Effective plastic properties of laminates.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 523, doi. 10.1002/pamm.201610250
- By:
- Publication type:
- Article
Short Communication: Curvature Approximation in Images.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 949, doi. 10.1002/pamm.201410455
- By:
- Publication type:
- Article
A Stabilized Crouzeix-Raviart Element Method for Coupling Stokes and Darcy-Forchheimer Flows.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 4, p. 1070, doi. 10.1002/num.22129
- By:
- Publication type:
- Article
Diagnosing the source(s) of a monotonic change in the process mean vector.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 60, n. 9-12, p. 1175, doi. 10.1007/s00170-011-3654-2
- By:
- Publication type:
- Article
Tseng type methods for solving inclusion problems and its applications.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0292-1
- By:
- Publication type:
- Article
Fast indefinite multi-point (IMP) clustering.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 401, doi. 10.1007/s10092-016-0191-2
- By:
- Publication type:
- Article
A heuristic sequencing procedure for sequential solution of decomposed optimal design problems.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 45, n. 1, p. 1, doi. 10.1007/s00158-011-0664-5
- By:
- Publication type:
- Article
On the b-Coloring of Cographs and P<sub>4</sub>-Sparse Graphs.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 153, doi. 10.1007/s00373-008-0829-1
- By:
- Publication type:
- Article
Parametrisation of a DEM model for railway ballast under different load cases.
- Published in:
- Granular Matter, 2017, v. 19, n. 4, p. 1, doi. 10.1007/s10035-017-0740-7
- By:
- Publication type:
- Article
Dynamics and orientational order of a charged granular fluid.
- Published in:
- Granular Matter, 2016, v. 18, n. 3, p. 1, doi. 10.1007/s10035-016-0651-z
- By:
- Publication type:
- Article
Three-dimensional DEM simulations of monotonic jacking in sand.
- Published in:
- Granular Matter, 2015, v. 17, n. 3, p. 359, doi. 10.1007/s10035-015-0562-4
- By:
- Publication type:
- Article
Experimental study of anisotropy and non-coaxiality of granular solids.
- Published in:
- Granular Matter, 2015, v. 17, n. 2, p. 189, doi. 10.1007/s10035-015-0551-7
- By:
- Publication type:
- Article
Experimental studies on the influence of intermediate principal stress and inclination on the mechanical behaviour of angular sands.
- Published in:
- Granular Matter, 2015, v. 17, n. 2, p. 217, doi. 10.1007/s10035-015-0554-4
- By:
- Publication type:
- Article
Examining the behavior and mechanisms of structuration in sand under the $$\hbox {K}_{0}$$ condition.
- Published in:
- Granular Matter, 2014, v. 16, n. 1, p. 55, doi. 10.1007/s10035-013-0457-1
- By:
- Publication type:
- Article
Periodic propagation of localized compaction in a brittle granular material.
- Published in:
- Granular Matter, 2012, v. 14, n. 1, p. 71, doi. 10.1007/s10035-011-0302-3
- By:
- Publication type:
- Article
Monotonicity and one-dimensional symmetry for solutions of −Δ u = f( u) in half-spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 123, doi. 10.1007/s00526-011-0405-z
- By:
- Publication type:
- Article
Symmetry and monotonicity of least energy solutions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 4, p. 481, doi. 10.1007/s00526-009-0238-1
- By:
- Publication type:
- Article
Optimal regularity for the Signorini problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 4, p. 533, doi. 10.1007/s00526-009-0242-5
- By:
- Publication type:
- Article
Concentration sets of the Landau–Lifshitz system and quasi-mean curvature flows.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 4, p. 493, doi. 10.1007/s00526-006-0038-9
- By:
- Publication type:
- Article
On a class of optimal partition problems related to the Fucík spectrum and to the monotonicity formulae.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 1, p. 45, doi. 10.1007/s00526-004-0266-9
- By:
- Publication type:
- Article
Partial regularity for the Landau-Lifshitz system.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 20, n. 2, p. 153, doi. 10.1007/s00526-003-0231-z
- By:
- Publication type:
- Article
A singular limit arising in combustion theory: Fine properties of the free boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 3, p. 311, doi. 10.1007/s00526-002-0171-z
- By:
- Publication type:
- Article
Behaviour of singularities of the rotationally symmetric, volume-preserving mean curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 1, p. 1, doi. 10.1007/s00526-002-0098-4
- By:
- Publication type:
- Article
The shape of impacts to come: lessons and opportunities for adaptation from uneven increases in global and regional temperatures.
- Published in:
- Climatic Change, 2016, v. 139, n. 3/4, p. 341, doi. 10.1007/s10584-016-1816-9
- By:
- Publication type:
- Article
Estimates of Quasi-Norms for a Certain Class of Double Sine Series.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 660, doi. 10.1007/s10958-016-2997-5
- By:
- Publication type:
- Article
The functional law of iterated logarithm for Itô stochastic integrals.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 47, doi. 10.1007/s10958-015-2354-0
- By:
- Publication type:
- Article